# SDR SWAA2024091925990

- Difficulty date: August 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM STRUCTURE LOCATED STA986.5 AND RBL43 WL208.1 AT AFT GALLEY AREA 2024-512299<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60009161631; DUE DATE: 11-MAR-25;[02] STEP 10 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; CAL DUE DATE: 11-JUN-25;[03] REPAIRED FLOOR BEAM STRUCTURE LOCATED STA986.5 AND RBL43 WL208.1 AT AFT GALLEY AREA IAW B737-800 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CERTIFIED REPAIR PER STEP 3 RII ACCOMPLISHED
